# SDR FDEA201901180561

- Difficulty date: January 18, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75851
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING UPPER LEADING EDGE SKIN INBOARD OF SLAT TRACK NR 18 GOUGED FROM NR 8 SLAT COVE DOUBLER. ACCOMPLISHED EA 1-5730-T0345111 WINGS - PLATES AND SKINS - LT WING FIXED LEADING EDGE - REWORK.  MAJOR REPAIR.
